# SDR COEA2016011003801

- Difficulty date: January 10, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S55172100211
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT WING LOWER SURFACE HAS LEVEL 2 CORROSION ALONG RIB 13.  REPAIRED IAW SRAS CE 564 16 9976 DATED 2 15 16.
